# SDR VNAA0404014

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 376 hours, 365 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 285051
- Condition: Failed
- Location: Wing
- Part time: 376 hours, 365 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ANTI ICE DUCT WARNINGS ILLUMINATED THEN CLEARED.  AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED WING LEADING EDGE THERMEL SWITCHES IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 36-21-07-710-801.  OPERATIONAL CHECKS WERE DONE AND AIRCRAFT RELEASED FOR SERVICE.
